RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2007, Volume 13, Number 2, Pages 145–155 (Mi timm97)  

This article is cited in 1 scientific paper (total in 1 paper)

Multistep numerical methods for functional-differential-algebraic equations

V. G. Pimenov


Abstract: This paper deals with constructing multistep numerical methods for differential delay equations under additional algebraic constraints. Theorems on the orders of convergence of these methods are proved both for functional-differential equations with algebraic constraints and for singular functional-differential equations.

Full text: PDF file (285 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2007, 259, suppl. 2, S201–S212

Document Type: Article
UDC: 519.6
Received: 15.08.2007

Citation: V. G. Pimenov, “Multistep numerical methods for functional-differential-algebraic equations”, Trudy Inst. Mat. i Mekh. UrO RAN, 13, no. 2, 2007, 145–155; Proc. Steklov Inst. Math. (Suppl.), 259, suppl. 2 (2007), S201–S212

Citation in format AMSBIB
\Bibitem{Pim07}
\by V.~G.~Pimenov
\paper Multistep numerical methods for functional-differential-algebraic equations
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2007
\vol 13
\issue 2
\pages 145--155
\mathnet{http://mi.mathnet.ru/timm97}
\elib{http://elibrary.ru/item.asp?id=12040777}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2007
\vol 259
\issue , suppl. 2
\pages S201--S212
\crossref{https://doi.org/10.1134/S0081543807060144}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-38949088006}


Linking options:
  • http://mi.mathnet.ru/eng/timm97
  • http://mi.mathnet.ru/eng/timm/v13/i2/p145

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Lekomtsev, V. G. Pimenov, “A semiexplicit method for numerical solution of functional differential algebraic equations”, Russian Math. (Iz. VUZ), 53:5 (2009), 54–58  mathnet  crossref  zmath
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:330
    Full text:110
    References:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019